On the classification of 1-dimensional manifolds
Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 1-4 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{AUCMP_1962_3_1_a0,
     author = {Frol{\'\i}k, Zden\v{e}k},
     title = {On the classification of 1-dimensional manifolds},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {1--4},
     year = {1962},
     volume = {3},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a0/}
}
TY  - JOUR
AU  - Frolík, Zdeněk
TI  - On the classification of 1-dimensional manifolds
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1962
SP  - 1
EP  - 4
VL  - 3
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a0/
LA  - en
ID  - AUCMP_1962_3_1_a0
ER  - 
%0 Journal Article
%A Frolík, Zdeněk
%T On the classification of 1-dimensional manifolds
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1962
%P 1-4
%V 3
%N 1
%U http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a0/
%G en
%F AUCMP_1962_3_1_a0
Frolík, Zdeněk. On the classification of 1-dimensional manifolds. Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 1-4. http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a0/